# SDR ASAA0956187

- Difficulty date: July 8, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 11,620 hours, 3,310 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Condition: Faulty
- Location: Aft Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT CARGO FIRE DETECTION WILL NOT TEST "DETECTOR FAULT" LIGHT ILLUMINATES.  FOUND SMOKE DETECTOR POSITION B2 AT AFT CARGO PIT FAULTY.  REMOVED AND REPLACED DETECTOR B2 REF MM 26 16 01 000 801.  PERFORMED OPS TEST REF MM 26 16 00 710 801.  SYS CHECKS NORMAL.  OPERATIONAL PROCEDURE RESET.  PLACED SWITCH AT NORMAL POSITION ON CARGO FIRE TEST PNL.  OPS NORMAL.
